# SDR ASAA2023012391589

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 52,609 hours, 15,573 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: 3051232020
- Condition: Leaking
- Location: Nr 1 Oil Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENGINE NUMBER 1 HAS OIL BY THE IDG DOOR. LOOKS EXCESSIVE. GROUNDED - YES. FOUND EVIDENCE OF SEALOL SEAL LEAKING. REPLACED SELOL SEAL IAW B737-800 AMM 72-60-00.
